Open Access
1999 A Riesz representation theorem for cone-valued functions
Walter Roth
Abstr. Appl. Anal. 4(4): 209-229 (1999). DOI: 10.1155/S1085337599000160


We consider Borel measures on a locally compact Hausdorff space whose values are linear functionals on a locally convex cone. We define integrals for cone-valued functions and verify that continuous linear functionals on certain spaces of continuous cone-valued functions endowed with an inductive limit topology may be represented by such integrals.


Download Citation

Walter Roth. "A Riesz representation theorem for cone-valued functions." Abstr. Appl. Anal. 4 (4) 209 - 229, 1999.


Published: 1999
First available in Project Euclid: 9 April 2003

zbMATH: 0983.46033
MathSciNet: MR1812999
Digital Object Identifier: 10.1155/S1085337599000160

Primary: 46A13 , 46E40

Rights: Copyright © 1999 Hindawi

Vol.4 • No. 4 • 1999
Back to Top